A quadratic quasi-linear Klein-Gordon equation in two space dimensions

Nakao Hayashi, Pavel I. Naumkin

Research output: Contribution to journalArticle

Abstract

We consider the quasi-linear Klein-Gordon equations in two space dimensions (∂t2 - Δ + 1) u=N} (u)in (t, x) ∈ R × R2 with a quadratic nonlinearity N, which is linear with respect to the second-order derivatives of unknown functions.

Original languageEnglish
Pages (from-to)253-280
Number of pages28
JournalJournal of Evolution Equations
Volume13
Issue number2
DOIs
Publication statusPublished - 2013 Jun 1
Externally publishedYes

Keywords

  • Nonlinear Klein-Gordon equation
  • Quadratic nonlinearity
  • Scattering operator
  • Two space dimensions

ASJC Scopus subject areas

  • Mathematics (miscellaneous)

Fingerprint Dive into the research topics of 'A quadratic quasi-linear Klein-Gordon equation in two space dimensions'. Together they form a unique fingerprint.

  • Cite this